# SDR AALA2009032500002

- Difficulty date: March 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 56,907 hours, 29,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Condition: Defective
- Location: Ac System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - LEFT AIR CONDITIONING PACK FAILED.  RIGHT PACK WAS ON PLACARD.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLOW CONTROL VALVE AND LEFT TURBINE INLET AND OUTLET OVERTEMP SWITCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
